ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Asymtotic solution of the Frieman and Book equation for the pair-correlation function

Devanathan, R (1972) Asymtotic solution of the Frieman and Book equation for the pair-correlation function. In: Physica, 57 (1). pp. 133-140.

[img] PDF
Asym.pdf - Published Version
Restricted to Registered users only

Download (359Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/0031-8914(72)90176-0

Abstract

Using Thomé's procedure, the asymptotic solutions of the Frieman and Book equation for the two-particle correlation in a plasma have been obtained in a complete form. The solution is interpreted in terms of the Lorentz distance. The exact expressions for the internal energy and pressure are evaluated and they are found to be a generalization of the result obtained earlier by others.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 12 Jul 2010 09:06
Last Modified: 19 Sep 2010 06:10
URI: http://eprints.iisc.ernet.in/id/eprint/29173

Actions (login required)

View Item View Item